zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the existence of maximal solution for generalized algebraic Riccati equations arising in stochastic control. (English) Zbl 0701.93106
Summary: Existence of maximal solution is proved for a generalized version of the well-known standard algebraic Riccati equations which arise in certain stochastic optimal control problems.

93E20Optimal stochastic control (systems)
15A24Matrix equations and identities
Full Text: DOI
[1] De Souza, C. E.; Fragoso, M. D.: To appear also in progress in systems and control theory. Progress in systems and control theory 2 (1990)
[2] Fragoso, M. D.: On a partially observable LQG problem for systems with Markovian jumping parameters. Systems control lett. 10, 349-356 (1988) · Zbl 0642.93067
[3] Gohberg, I.; Lancaster, P.; Rodman, L.: On Hermitian solutions of the symmetric algebraic Riccati equation. SIAM J. Control optim. 24, 1323-1334 (1986) · Zbl 0607.93013
[4] Kantorovich, L. V.; Akilov, G. P.: Functional analysis in normed spaces. (1964) · Zbl 0127.06104
[5] Sworder, D. D.: Feedback control of a class of linear systems with jump parameters. IEEE trans. Automat. control 14, 9-14 (1969)
[6] Wimmer, H. K.: Monotonicity of maximal solutions of algebraic Riccati equations. Systems control lett. 5, 317-319 (1985) · Zbl 0583.15007
[7] Wonham, W. H.: On a matrix Riccati equation of stochastic control. SIAM J. Control optim. 4, 681-697 (1968) · Zbl 0182.20803
[8] Wonham, W. H.: Random differential equations in control theory. Probabilistic methods in applied mathematics 2, 131-212 (1970) · Zbl 0235.93025